Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from Pulmonary fibroisis. Having breathing problem with diabetes and BP. Any ayurvedic treatment?

Suffering from Pulmonary fibroisis o flungs since last one year and having breathing problem- Short breath,not been able to wald more than 300 mts and cannot climb 20 steps at a stach. Presently I am on Steroids 30mg daily. Due to which my wight also increased by 10 kgs i last four months. I am a diabitic and also having BP Problem My present wight is 99kgs. Can you suggest me good effective Aurved treatement ? or any other alternative medicines. My mail is YYYY@YYYY
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi, hope this message finds you in good mood. for pulmonary fibrosis there is no ayurvedic treatment.the only option is oxygen therapy and lung transplantation.avoid excess activity,high altitudes,air travel.there is no effective treatment for pulmonary fibrosis.triple therapy combination may be helpful in some patients.kindly consult nearby pulmonologist.thank you.
Answered: Sat, 24 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor